Topics on Kronecker sets
Annales de l'Institut Fourier, Volume 23 (1973) no. 4, p. 65-74

We obtain three theorems about transformation of sets of multiplicity onto Kronecker sets, by means of functions of various differentiability classes. The same method yields an improved theorem on the union of two Kronecker sets.

Étude des ensembles exceptionnels et des classes de fonctions différentiables. Majoration des intégrales exponentielles.

@article{AIF_1973__23_4_65_0,
     author = {Kaufman, Robert},
     title = {Topics on Kronecker sets},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {23},
     number = {4},
     year = {1973},
     pages = {65-74},
     doi = {10.5802/aif.482},
     zbl = {0262.43011},
     mrnumber = {49 \#5733},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1973__23_4_65_0}
}
Kaufman, Robert. Topics on Kronecker sets. Annales de l'Institut Fourier, Volume 23 (1973) no. 4, pp. 65-74. doi : 10.5802/aif.482. http://www.numdam.org/item/AIF_1973__23_4_65_0/

[1] J.-P. Kahane, SÃ(c)ries de Fourier Absolument Convergentes, Ergebnisse Math. Bd. 50, Springer-Verlag, Berlin, 1970. | MR 43 #801 | Zbl 0195.07602

[2] Y. Katznelson, An introduction to harmonic analysis, Wiley, New York, 1968. | MR 40 #1734 | Zbl 0169.17902

[3] R. Kaufman, A functional method for linear sets, Israel J. Math., 5, (1967), 185-187. | MR 38 #4902 | Zbl 0156.37403

[4] R. Kaufman, Sets of multiplicity and differentiable functions, Proc. A.M.S., 32, (1972), 472-476. | MR 49 #5678 | Zbl 0232.43006

[5] T. W. Kã-Rner, Some results on Kronecker, Dirichlet, and Helson sets, Annales Inst. Fourier (Grenoble), 20, (1970), 219-324. | Numdam | MR 44 #1995 | Zbl 0196.08403

[6] W. Rudin, Real and Complex Analysis, Mc Graw-Hill, New York, 1966. | MR 35 #1420 | Zbl 0142.01701

[7] A. Zygmund, Trigonometrical Series, I. Cambridge, 1959 and 1968.